MathSciNet Relay Station
MathSciNet bibliographic data
MR2578517 14C35 (14F43 19E99)
Sebag, Julien Variations on a question of Larsen and Lunts. Proc. Amer. Math. Soc. 138 (2010), no. 4, 1231–1242.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement